# SDR DALA201808135036

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 78,246 hours, 21,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ATTACHING LANYARD D-RING NOT ATTACHED TO THE DOOR. SECURED THE D-RING TO THE DOOR IAW AMM 25-66.
